Alert archive / Maine / Storm Warnings in 2011

Storm Warning 1, NWS Gray, ME

January 12, 2011

NWS Gray, ME issued this storm warning at Jan 12, 2011, 3:14 AM EST. It took effect at Jan 12, 2011, 6:21 AM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2011, 3:14 AM EST (08:14 UTC)
In effect from
Jan 12, 2011, 6:21 AM EST
Expired
Jan 12, 2011, 7:48 PM EST
In force
13 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

637 
WHUS71 KGYX 120814
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
314 AM EST WED JAN 12 2011

ANZ150-152-154-122315-
/O.UPG.KGYX.GL.W.0002.110112T1200Z-110113T1100Z/
/O.NEW.KGYX.SR.W.0001.110112T1200Z-110113T1100Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
314 AM EST WED JAN 12 2011

...STORM WARNING IN EFFECT FROM 7 AM THIS MORNING TO 6 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING...
WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 6 AM EST THURSDAY.
THE GALE WARNING IS NO LONGER IN EFFECT. 

NORTHEAST WINDS WILL STRENGTHEN TODAY DUE TO AN APPROACHING
COASTAL LOW. GUSTS NEAR 50 KNOTS ARE POSSIBLE OVER THE OUTER
WATERS. CONDITIONS SHOULD BEGIN TO IMPROVE LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

ANZ151-153-122315-
/O.CON.KGYX.GL.W.0002.110112T1200Z-110113T1100Z/
PENOBSCOT BAY-CASCO BAY-
314 AM EST WED JAN 12 2011

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 AM
EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 AM
EST THURSDAY. 

NORTHEAST WINDS WILL STRENGTHEN TODAY DUE TO AN APPROACHING
COASTAL LOW. GUSTS IN THE BAYS WILL REACH 35 TO 40 KNOTS.
CONDITIONS SHOULD BEGIN TO IMPROVE LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/GRAY
3 follow-up statements
259 
WHUS71 KGYX 121121
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
621 AM EST WED JAN 12 2011

ANZ151-153-130230-
/O.EXT.KGYX.GL.W.0002.110112T1121Z-110113T1100Z/
PENOBSCOT BAY-CASCO BAY-
621 AM EST WED JAN 12 2011

...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM EST THURSDAY. 

NORTHEAST WINDS WILL STRENGTHEN TODAY DUE TO AN APPROACHING
COASTAL LOW. GUSTS IN THE BAYS WILL REACH 35 TO 40 KNOTS.
CONDITIONS SHOULD BEGIN TO IMPROVE LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

ANZ150-152-154-130230-
/O.EXT.KGYX.SR.W.0001.110112T1121Z-110113T1100Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
621 AM EST WED JAN 12 2011

...STORM WARNING NOW IN EFFECT UNTIL 6 AM EST THURSDAY...

THE STORM WARNING IS NOW IN EFFECT UNTIL 6 AM EST THURSDAY. 

NORTHEAST WINDS WILL STRENGTHEN TODAY DUE TO AN APPROACHING
COASTAL LOW. GUSTS NEAR 50 KNOTS ARE POSSIBLE OVER THE OUTER
WATERS. CONDITIONS SHOULD BEGIN TO IMPROVE LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

HTTP://WWW.WEATHER.GOV/GRAY
725 
WHUS71 KGYX 121417
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
917 AM EST WED JAN 12 2011

ANZ151-153-130600-
/O.CON.KGYX.GL.W.0002.000000T0000Z-110113T1100Z/
PENOBSCOT BAY-CASCO BAY-
917 AM EST WED JAN 12 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY. 

NORTH OR NORTHEAST WINDS WILL FREQUENTLY GUST UP TO 40 KNOTS
THROUGH THIS EVENING THEN EASE UP LATE TONIGHT. A FEW GUSTS MAY
REACH 50 KNOTS THIS AFTERNOON AND EVENING. SEAS WILL BUILD AS HIGH
AS 14 FEET THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

ANZ150-152-154-130600-
/O.CON.KGYX.SR.W.0001.000000T0000Z-110113T1100Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
917 AM EST WED JAN 12 2011

...STORM WARNING REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY...

A STORM WARNING REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY. 

NORTH OR NORTHEAST WINDS WILL GUST UP TO 60 KNOTS TODAY AND 55
KNOTS THIS EVENING BEFORE EASING UP LATE TONIGHT. SEAS WILL BUILD
AS HIGH AS 18 FEET THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OR FREQUENT GUSTS OF 48 TO 63 KNOTS
ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR
TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS
SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA
CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN
PORT UNTIL WINDS AND WAVES SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/GRAY
431 
WHUS71 KGYX 130048
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
748 PM EST WED JAN 12 2011

ANZ150-152-154-132200-
/O.CAN.KGYX.SR.W.0001.000000T0000Z-110113T1100Z/
/O.EXB.KGYX.GL.W.0002.000000T0000Z-110113T2200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
748 PM EST WED JAN 12 2011

...GALE WARNING IN EFFECT UNTIL 5 PM EST THURSDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 5 PM EST THURSDAY. THE STORM WARNING HAS
BEEN CANCELLED. 

NORTH WINDS WILL BE 25 TO 35 KT WITH A FEW GUSTS NEAR 45 KT. SEAS
WILL BE 12 TO 16 FT...SUBSIDING TO 8 TO 11 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-132200-
/O.EXT.KGYX.GL.W.0002.000000T0000Z-110113T2200Z/
PENOBSCOT BAY-CASCO BAY-
748 PM EST WED JAN 12 2011

...GALE WARNING NOW IN EFFECT UNTIL 5 PM EST THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 5 PM EST THURSDAY. 

NORTH WINDS WILL FREQUENTLY GUST UP TO 40 KNOTS THROUGH THIS
EVENING THEN EASE UP LATE TONIGHT. SEAS WILL LOWER TO 5 TO 8 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRAY

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Jan 11, 9:47 PM EST, 5 hours 27 minutes earlier.

Area forecast discussion, Jan 11, 9:47 PM EST, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
947 PM EST TUE JAN 11 2011

.SYNOPSIS...
AN INTENSIFYING AREA OF LOW PRESSURE WILL MOVE UP THE EAST COAST
TONIGHT...REACHING THE VICINITY OF CAPE COD BY WEDNESDAY MORNING.
LOW PRESSURE WILL TURN MORE EASTERLY ON WEDNESDAY PASSING SOUTH OF
THE GULF OF MAINE AND SOUTH OF NOVA SCOTIA WEDNESDAY NIGHT. HIGH
PRESSURE WILL GRADUALLY BUILD IN FROM THE WEST THURSDAY THROUGH
FRIDAY...CRESTING OVER THE REGION ON SATURDAY. LOW PRESSURE MOVE
EAST FROM THE GREAT LAKES SATURDAY NIGHT AND WILL CROSS NEW
ENGLAND EARLY SUNDAY BEFORE SHIFTING INTO THE MARITIMES BY SUNDAY
EVENING. HIGH PRESSURE WILL BUILD IN FROM THE WEST SUNDAY NIGHT
AND MONDAY. LOW PRESSURE WILL APPROACH FROM THE WEST ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
UPDATE...
STORM JUST BEGINNING TO TAKE SHAPE (1012MB) OFF THE COAST EAST OF
DELAWARE AT THIS HOUR. THE BEST SURFACE PRESSURE FALLS REMAIN TO
THE NORTH OF THE SYSTEM ALONG THE NEARSHORE BUOYS OF THE NJ SHORE.
EXPECT ENHANCED CLOUD TOPS AND CONVECTION TO FORM OVER THE NEXT
FEW HOURS IN THIS AREA AS RAPID CYCLOGENESIS OCCURS OVERNIGHT.
150KT+ JET ABOUT TO DEVELOP IN THIS REGION AT 300 MB TO AID IN THE
RAPID INTENSIFICATION OF THE LOW.

WARNINGS AND ADVISORIES APPEAR TO BE ON TRACK. 00Z NAM IS SLIGHTLY
FASTER AND SLIGHTLY FURTHER NORTH AND EAST WITH THE POSITION OF
THE SURFACE LOW TOMORROW. THEREFORE...WITH THE NORTHERN SHIFT AND BIAS
WITH THE MODEL(S) APPEARING TO HAVE STOPPED...WILL NOT EXTEND THE
WINTER STORM WARNINGS FURTHER NORTH AT THIS TIME...AND WILL ALLOW
THE MIDNIGHT SHIFT TO LOOK AT THE REMAINDER OF THE 00Z MODEL SUITE
TO REVIEW AREAS WHERE CURRENT ADVISORIES ARE IN EFFECT.

OTHERWISE..WILL NEED TO TWEAK TEMPS AND DEW POINTS DOWNWARDS BASED
ON CURRENT TRENDS.

PREV DISC...
NOT MUCH CHANGE IN THE NEW MODEL RUNS DURING THE LAST 24
HOURS. GFS STILL SHOWING THE LEAST AMOUNT OF QPF WITH THE UPCOMING
STORM WHILE LAST NIGHTS ECMWF TRENDED TOWARD THE HIGHER AMOUNTS
SEEN IN THE NAM. HPC SEEMS TO HAVE A NICE COMPROMISE BETWEEN ALL
MODELS AND HAVE GENERALLY FOLLOWED THAT GUIDANCE FOR SNOW FALL
AMOUNTS IN THE WARNING AND ADVISORY AREAS.

SEE LITTLE CHANGE IN TIMING OR AMOUNTS FROM THIS MORNINGS FORECAST
SO NOT ANTICIPATING ANY MAJOR CHANGES TO THE CURRENT FORECAST.
EXPECT SNOW TO PUSH INTO SOUTHERN NEW HAMPSHIRE AND EXTREME
SOUTHWEST MAINE BETWEEN 07Z AND 10Z... OVERSPREADING THE REMAINDER
OF THE FORECAST AREA DURING THE MORNING HOURS. EXPECT
ACCUMULATIONS BY DAYBREAK IN THE 1 TO 3 INCH RANGE MAINLY IN
SOUTHERN NEW HAMPSHIRE AND EXTREME SOUTHWEST MAINE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
LOW PRESSURE TAKES A RIGHT TURN AT CAPE COD ON WEDNESDAY AND WILL
HEAD EAST...SOUTH OF THE GULF OF MAINE DURING THE DAY. SNOW WILL
INTENSIFY ACROSS SOUTHERN NEW HAMPSHIRE AND COASTAL MAINE THROUGH
LATE MORNING AND WILL BECOME HEAVY AT TIMES AS SOME BANDING
DEVELOPS IN THIS AREA. APPEARS THAT THE HEAVIEST SNOWFALL WILL
OCCUR FROM LATE MORNING THROUGH MID AFTERNOON BEFORE TAPERING OFF
DURING THE LATE AFTERNOON. STILL GENERALLY LOOKING FOR STORM
TOTALS OF 6 TO 12 INCHES ALONG WITH CONSIDERABLE BLOWING AND
DRIFTING DURING THE AFTERNOON AND EVENING.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE STRONG OCEAN STORM WILL BE MOVING E OF NOVA SCOTIA WEDNESDAY
NGT WITH GUSTY N NW WINDS IN ITS WAKE AS THE SN ENDS OR TAPERS OFF
TO -SHSN WEDNESDAY EVENING. -SHSN MOST LIKELY TO LINGER IN THE
N/MT ZONES DUE TO OROGRAPHIC INFLUENCES.

THE LOW CONTINUES TO PULL AWAY ON THURSDAY AND THURSDAY NGT BUT NW
FLOW OVER THE N/MT ZONES WILL CONT THE CHC OF -SHSN. ELSEWHERE
DOWNSLOPING WINDS AND APPROACHING RIDGE OF HIGH PRES WILL BRING
FAIR WX.

THE RIDGE OF HIGH PRES SETTLES OVER THE REGION WITH FAIR WX
THURSDAY AND FRIDAY. A CLIPPER LOW PRES SYSTEM MOVES QUICKLY THRU
THE GREAT LAKES REGION AND INTO NRN NEW ENGLAND SATURDAY AND
SATURDAY NGT THEN STRENGTHENS AS IT DEPARTS THRU THE MARITIMES ON
SUNDAY. THIS WILL BRING A CHC OF -SHSN OR -SN TO THE FCST AREA
WITH THE HIGHEST CHC OVER MORE NRN AREAS CLOSER TO THE TRACK OF
THE LOW.

BEHIND THIS LOW FAIR WX RETURNS WITH ANOTHER RIDGE OF HIGH PRES
MOVING IN FROM THE W. A WARMING TREND FOLLOWS TUESDAY AS THE HIGH
MOVES OFFSHORE AND A BROAD SOUTHERLY FLOW DEVELOPS AT THE SFC
UNDER A BROAD SW FLOW ALOFT.

A LOW FORMS ALONG AN APPROACHING CD FNT LATE TUESDAY AND TUESDAY
NGT AND THE MODELS TRY TO INTENSIFY IT AS IT SLIDES OFF THE COAST
AND MOVES NE NEXT WEDNESDAY. THIS WOULD RESULT IN PRCP FOR THE
FCST AREA BUT PRCP TYPE COULD BE SN, PE, ZR OR RN DEPENDING ON
TRACK, AMOUNT OF WARM AIR ADVECTING IN ADVANCE OF THE SYSTEM THEN
AMOUNT OF CD AIR MOVING IN AS THE LOW INTENSIFIES AND MOVES
OFFSHORE. STILL TOO MUCH UNCERTAINTY AT THIS TIME ON TIMING,
TRACK, AMOUNT OF INTENSIFICATION, PRCP AMOUNTS AND PRCP TYPE FOR
THIS EVENT.

GENERALLY USED GFS40 AND BLEND OF MAV/MET MOS FOR WEDNESDAY NGT
THRU THURSDAY NGT AND USED GMOS FOR REST OF THE FCST...THEN MADE
ADJUSTMENTS FROM THERE.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...IFR/LIFR CONDITIONS DEVELOPING TONIGHT AND LASTING
THROUGH WEDNESDAY.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...IFR/LIFR CONDITIONS
IMPROVE WEDNESDAY NGT AS THE STORM SYSTEM MOVES AWAY. GUSTY N NW
WINDS CONT BEHIND THE STORM SYSTEM WEDNESDAY NGT. IMPROVING WX
THURSDAY THRU SATURDAY WITH HIGH PRES RIDGE SLOWLY MOVING IN FROM
THE W. LOW PRES MAY BRING MVFR CONDITIONS IN SOME -SN OR -SHSN
SATURDAY NGT INTO SUNDAY.

&&

.MARINE...
SHORT TERM...
UPDATE...
MAY NEED TO TWEAK WIND FIELDS UPWARDS BASED ON LATEST CONDITIONS
TO OUR SOUTH AND INCOMING 00Z MODEL SUITE. THIS MAY PUSH US INTO
STORM FORCE WINDS AS MIXING CONDITIONS ARE SHOWING 50 KT WINDS
MAKING IT DOWN BELOW 1000 FEET...AT LEAST FOR THE OUTER WATERS. WILL
CONTINUE TO MONITOR.

PREV DISC...
GALE WARNING TONIGHT AND WEDNESDAY.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...GLW EXTENDS THRU
WEDNESDAY NGT AS OCEAN STORM CONTINUES A STRONG N NW FLOW OVER
THE COASTAL WATERS AND BAYS. SEAS WILL BE ABOVE 10 FT OVER THE
OUTER WATERS WEDNESDAY NGT. WINDS AND SEAS SLOWLY EASE UP
THURSDAY AND THURSDAY NGT AS THE LOW PULLS AWAY AND A RIDGE OF
HIGH PRES BUILDS IN FROM THE W. THE RIDGE OF HIGH PRES SETTLES
OVER THE REGION FRIDAY AND SATURDAY WITH CONDITIONS BELOW SCA
LEVELS. LOW PRES MOVES ACROSS THE REGION SATURDAY NGT THEN
STRENGTHEN AND MOVE INTO THE MARITIMES SUNDAY WHEN THIS SYSTEM
MAY BRING SCA CONDITIONS TO THE COASTAL WATERS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 7 AM WEDNESDAY TO MIDNIGHT EST
     WEDNESDAY NIGHT FOR MEZ012>014.
     WINTER STORM WARNING FROM 7 AM WEDNESDAY TO MIDNIGHT EST
     WEDNESDAY NIGHT FOR MEZ018>028.
NH...WINTER STORM WARNING FROM 4 AM TO 7 PM EST WEDNESDAY FOR
     NHZ005>010-013-014.
     WINTER WEATHER ADVISORY FROM 4 AM TO 7 PM EST WEDNESDAY FOR
     NHZ003-004.
MARINE...GALE WARNING FROM 7 AM WEDNESDAY TO 6 AM EST THURSDAY FOR
     ANZ150>154.

&&

JC
Hazardous weather outlook, Jan 11, 3:12 PM EST, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
312 PM EST TUE JAN 11 2011

NHZ005>010-013-014-122015-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
312 PM EST TUE JAN 11 2011

...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 7 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ018>028-122015-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-
312 PM EST TUE JAN 11 2011

...WINTER STORM WARNING IN EFFECT FROM 7 AM WEDNESDAY TO MIDNIGHT
EST WEDNESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NHZ003-004-122015-
NORTHERN GRAFTON-NORTHERN CARROLL-
312 PM EST TUE JAN 11 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ012>014-122015-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-
312 PM EST TUE JAN 11 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO MIDNIGHT
EST WEDNESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ007>009-NHZ001-002-122015-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-
312 PM EST TUE JAN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-122015-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
312 PM EST TUE JAN 11 2011

...GALE WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 6 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 1:48 PM ESTCoastal Flood StatementGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York4 hr

Nearby

Storm Warnings in Maine, 2011Every storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.